# SDR COZA20170119105

- Difficulty date: January 15, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,211 hours, 17,128 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0679
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 2 SOURCE OFF/ GENERATOR OFF LIGHT CAME ON IN CLIMB AND WOULD NOT RESET.  ON THE GROUND, THE GENERATOR CONTROL UNIT SHOWED AN IDG FAULT LIGHT.  RESET THE GCU AND PERFORMED AN ENGINE RUN WITH NO FAULTS RECURRING ON THE GCU.  WHILE PERFORMING AN INSPECTION OF THE IDG, FOUND THE DIFFERENTIAL PRESSURE INDICATOR POPPED.  INSPECTED THE IDG FILTER AND FOUND NO DEFECTS.  EACH TIME THE DPI WAS RESET AND THEN AN ENGINE RUN WAS PERFORMED THE DPI WOULD POP IN A FEW MINUTES.  REMOVED AND REPLACED THE IDG.  OPERATIONAL CHECKS NORMAL.
